Zapiski Nauchnykh Seminarov POMI
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2003, Volume 300, Pages 194–205 (Mi znsl1010)  

This article is cited in 1 scientific paper (total in 1 paper)

Weak convergence of measures in conservative systems

V. V. Kozlov, D. V. Treschev

M. V. Lomonosov Moscow State University

Abstract: Families of probability measures on the phase space of a dynamical system are considered. These measures are obtained as shifts of a given measure by the phase flow. Sufficient conditions for the existence of the weak convergence of the measures as the rate of the shift tends to infinity are proposed. Existence of such a limit leads to a new interpretation of the second law of thermodynamics.

Full text: PDF file (183 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2005, 128:2, 2791–2797

Bibliographic databases:

UDC: 517.19
Received: 30.11.2002
Language:

Citation: V. V. Kozlov, D. V. Treschev, “Weak convergence of measures in conservative systems”, Representation theory, dynamical systems. Part VIII, Special issue, Zap. Nauchn. Sem. POMI, 300, POMI, St. Petersburg, 2003, 194–205; J. Math. Sci. (N. Y.), 128:2 (2005), 2791–2797

Citation in format AMSBIB
\Bibitem{KozTre03}
\by V.~V.~Kozlov, D.~V.~Treschev
\paper Weak convergence of measures in conservative systems
\inbook Representation theory, dynamical systems. Part~VIII
\bookinfo Special issue
\serial Zap. Nauchn. Sem. POMI
\yr 2003
\vol 300
\pages 194--205
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl1010}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1995359}
\zmath{https://zbmath.org/?q=an:1120.37002}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2005
\vol 128
\issue 2
\pages 2791--2797
\crossref{https://doi.org/10.1007/s10958-005-0233-9}


Linking options:
  • http://mi.mathnet.ru/eng/znsl1010
  • http://mi.mathnet.ru/eng/znsl/v300/p194

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Bogachev, “Non-uniform Kozlov–Treschev averagings in the ergodic theorem”, Russian Math. Surveys, 75:3 (2020), 393–425  mathnet  crossref  crossref  mathscinet  isi  elib
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:247
    Full text:52
    References:28

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021